Friday, June 29, 2012

I'll take my chin back, please : FSGS Sucks

I just looked at myself in the mirror, and realized that my chin is starting to go away. I hate this part....it changed my face completely and makes me feel like one big lump.

4 comments:

  1. You don't look that bad, lol. Don't you hate when people say that. You really do look fine but I get it I lost some weight and then bam back on prednisone, ugh grrrrrr lame!

    ReplyDelete
  2. I think you look fine too, except that I saw you sans water weight. So sorry, Jenn. I know the impact at that point is so beyond what people can calculate - I hope that you don't dwell on that and focus on ways to feel better!

    ReplyDelete
  3. I know how you feel!! I am 2 months into high dose prednisone and the side effects are kicking in big time. I have a hump on my back and my face is almost perfectly round. Looking and feeling very unattractive. I know it is true and it makes perfect sense and I may sound totally vain and self absorbed but I just had another one of my friends say "dont worry about it you look fine, at least you are getting better!" Yes I know that, but this is messing with my head and I dont feel like I am getting better. PREDNISONE SUCKS!!!! Sorry to highjack your blog Jenn, I love your updates.. no one really understands until they are on this damn drug.

    ReplyDelete
  4. Prednisone is the worst drug!!! I told my transplant team I cant take it, I don't know if they believe me. I hope no one makes me take it again. My arms felt broken, within a week of lowering the dose the pain went away. I'm only on 5 mg every other day now.

    ReplyDelete

Catching up....

 I gotta be honest....I don't feel much like posting here lately.  So many times I start writing the post kind of "in my head"...